MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via facility medwatch report mw5115812 that distal tip detachment occurred.A 182cm choice pt graphix guidewire was used during a left heart catheterization.However, while the wire was being removed, the tip of the wire sheared off.The device fragment was retained inside the vessel.Subsequently, coronary artery bypass graft surgery (cabg) was performed for three times.No patient complications were reported.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16724184
Report Number2124215-2023-15184
Device Sequence Number7949917
Product Code DQX
UDI-Device Identifier08714729254935
UDI-Public08714729254935
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2024
Device Model Number2520
Device Catalogue Number2520
Device Lot Number0029924575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown